Alert archive / Wyoming / Red Flag Warnings in 2012
Red Flag Warning 24, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Aug 14, 2012, 11:30 PM MDT for 4 counties in Wyoming. It took effect at Aug 15, 2012, 11:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2012, 11:30 PM MDT (05:30 UTC)
- In effect from
- Aug 15, 2012, 11:00 AM MDT
- Expired
- Aug 15, 2012, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Lincoln County, WY, Sublette County, WY, Sweetwater County, WY, Uinta County, WY
The radar
The Riverton/Lander radar (KRIW), 172 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 5.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5937 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
523 WWUS85 KRIW 150530 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1130 PM MDT TUE AUG 14 2012 ...RED FLAG WARNING IN EFFECT FOR LOW RELATIVE HUMIDITY AND GUSTY WIND FROM 11 AM THROUGH 6 PM MDT... .A COLD FRONT WILL DROP SOUTHWARD THROUGH WYOMING AND APPROACH SOUTHERN WYOMING ON WEDNESDAY AFTERNOON. THE APPROACH OF THIS FRONT IS ALSO EXPECTED TO CREATE GUSTY WIND ACROSS SOUTHERN WYOMING. WITH RELATIVE HUMIDITY EXPECTED TO REMAIN LOW...THESE CONDITIONS WILL COMBINE WITH CRITICALLY DRY FUELS TO CREATE DANGEROUS FIRE BEHAVIOR FROM MIDDAY WEDNESDAY INTO WEDNESDAY AFTERNOON. WYZ277>279-152115- /O.NEW.KRIW.FW.W.0024.120815T1700Z-120816T0000Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- UPPER GREEN RIVER BASIN/ROCK SPRINGS BLM- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 1130 PM MDT TUE AUG 14 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 277... 278 AND 279... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 277...278 AND 279. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
316 WWUS85 KRIW 152027 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 227 PM MDT WED AUG 15 2012 ...RED FLAG WARNING IN EFFECT FOR LOW RELATIVE HUMIDITY AND GUSTY WIND THROUGH 6 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 277...278...AND 279... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT THURSDAY FOR FIRE WEATHER ZONE 277... .GUSTY WEST-NORTHWEST WIND AND LOW RELATIVE HUMIDITY READINGS WILL PERSIST UNTIL 6 PM THIS EVENING OVER SOUTHWEST WYOMING AHEAD OF AN APPROACHING COLD FRONT. THIS COLD FRONT WILL PUSH ACROSS ZONE 279 EARLY THIS EVENING AND THROUGH ZONES 277 AND 278 TONIGHT. THIS FRONT WILL SLIDE BACK EAST ON THURSDAY ALLOWING FOR A REPEAT OF THE GUSTY WIND AND LOW HUMIDITY IN ZONE 277 THURSDAY AFTERNOON. WYZ277-160000- /O.NEW.KRIW.FW.W.0025.120816T1900Z-120817T0200Z/ /O.CON.KRIW.FW.W.0024.000000T0000Z-120816T0000Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 227 PM MDT WED AUG 15 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH WEDNESDAY AFTERNOON AND AGAIN THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ278-279-160000- /O.CON.KRIW.FW.W.0024.000000T0000Z-120816T0000Z/ UPPER GREEN RIVER BASIN/ROCK SPRINGS BLM- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 227 PM MDT WED AUG 15 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 278 AND 279... * AFFECTED AREA...FIRE WEATHER ZONES 278 AND 279. * WINDS...WEST 10 TO 15 MPH WITH GUSTS 25 TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH THE REMAINDER OF THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/RIVERTON
819 WWUS85 KRIW 160015 RFWRIW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 615 PM MDT WED AUG 15 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT THURSDAY FOR FIRE WEATHER ZONE 277... .GUSTY WEST-NORTHWEST WIND AND LOW RELATIVE HUMIDITY READINGS WILL OCCUR THURSDAY AFTERNOON IN FIRE ZONE 277. WYZ277-160900- /O.EXP.KRIW.FW.W.0024.000000T0000Z-120816T0000Z/ /O.CON.KRIW.FW.W.0025.120816T1900Z-120817T0200Z/ LINCOLN AND UINTA COUNTIES/LOWER ELEVATIONS- 615 PM MDT WED AUG 15 2012 ...THE RED FLAG WARNING FOR THIS EVENING EXPIRED AT 600 PM MDT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 277... * AFFECTED AREA...FIRE WEATHER ZONE 277. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * IMPACTS...GUSTY WIND IN EXCESS OF 25 MPH WILL COMBINE WITH LOW HUMIDITY IN THE LOW TO MID TEENS AND CRITICALLY DRY FUELS TO CREATE CONDITIONS FAVORABLE FOR SIGNIFICANT FIRE GROWTH WEDNESDAY AFTERNOON AND AGAIN THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ278-279-160115- /O.EXP.KRIW.FW.W.0024.000000T0000Z-120816T0000Z/ UPPER GREEN RIVER BASIN/ROCK SPRINGS BLM- SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA- 615 PM MDT WED AUG 15 2012 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 278 AND 279... WIND SPEEDS HAVE DECREASED AND RELATIVE HUMIDITY HAS INCREASED OR WILL INCREASE AS THE EVENING CONTINUES. A COLD FRONT WILL BE MOVING FROM EAST TO WEST THROUGH SWEETWATER COUNTY THIS EVENING BRINGING A MORE MOIST AIRMASS TO THAT REGION. SOME OF THIS MOIST AIR WILL ALSO MAKE INTO THE UPPER GREEN RIVER BASIN AFTER MIDNIGHT. $$ HTTP://WEATHER.GOV/RIVERTON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Aug 14, 11:28 PM MDT, 2 minutes earlier.
Area forecast discussion, Aug 14, 11:28 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1128 PM MDT TUE AUG 14 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY THICK SMOKE PLUME HANGING OVER THE AREA TODAY FROM ALL THE FIRES IN THE WESTERN U.S. COLD FRONT MOVING INTO MONTANA WILL HOPEFULLY PUSH THE MAJORITY OF THIS PLUME SOUTHWARD FOR A FEW DAYS. SOME BUILDING CUMULUS OVER THE UINTAS AND AROUND THE FAR SWRN CORNER WHERE SOME INSTABILITY STILL EXISTS SO WILL LEAVE ISOLATED STORMS THE REMAINDER OF THE AFTERNOON AND IN THE FAR SWRN CORNER OF SWEETWATER COUNTY INTO THE EVENING. OTHERWISE...DRY WITH CONTINUED SMOKE LAYER. COLD FRONT IS MOVING INTO NRN MONTANA AND IS POISED TO MOVE INTO FAR NRN WYOMING BEFORE SUNRISE AND THEN QUICKLY MOVE SOUTH INTO FREMONT AND NATRONA COUNTIES AROUND OR SHORTLY AFTER SUNRISE. THE PUSH INTO THE RED DESERT WILL PROBABLY NOT OCCUR UNTIL VERY LATE IN THE AFTERNOON OR EARLY EVENING BUT IT DOES LOOK LIKE IT WILL BACK ALL THE WAY INTO THE UPPER GREEN TOMORROW NIGHT. MODELS STILL SHOWING DECENT H8-H7 FRONTOGENESIS ACROSS THE NERN HALF ALONG WITH SOME MODEST MID LEVEL QG FORCING. OVERALL TREND IN THE FORCING MECHANISMS ARE SLIGHTLY DOWN FROM YESTERDAY BUT STILL LIKELY STRONG ENOUGH TO BREAK OUT SHOWERS AND MAYBE A FEW THUNDERSTORMS ALONG THE FRONT ALONG WITH CONSIDERABLE MOUNTAIN SHOWERS BEHIND THE FRONT AND PROBABLY A DECENT SHOT OF SOME LIGHT SHOWERS ACROSS THE LOWER ELEVATIONS OF THE NORTH BY AFTERNOON SPREADING INTO THE CENTRAL ZONES...ESPECIALLY EAST PORTION...BY EVENING...INCLUDING CASPER. FRONT ALSO LOOKS STRONG ENOUGH TO PRODUCE SOME UPSLOPE UP AGAINST BOTH THE ABSAROKAS AND WIND RIVERS TO PRODUCE LOWER CLOUDS...FOG AND AT LEAST SOME LIGHT SHOWERS WITH A LITTLE SNOW ABOVE 10K. THE BEST BET OF MEASURABLE SNOW STILL LOOKS TO BE OVER THE BIGHORNS ABOVE 10K TOMORROW AFTERNOON AND EVENING. SHARPLY COOLER IN THE NORTH WEDNESDAY WITH TEMPERATURES NOT RISING MUCH FROM THE MILD OVERNIGHT LOWS...MAINLY 60S TO LOWER 70S WITH 70S IN THE CENTRAL ZONES. THE SOUTH AND FAR WEST SHOULD REMAIN QUITE WARM WITH 80S. THURSDAY WILL BE CONTINUED COOL UP NORTH AND A LITTLE COOLER ACROSS FREMONT AND NATRONA WHERE UPSLOPE AND SURFACE HIGH ARE SLOW TO RELINQUISH THEIR GRIP. THE WEST AND SOUTH WILL BE A LITTLE COOLER BUT NOT MUCH. A FEW LATE DAY SHOWERS COULD DEVELOP OVER THE SERN ABSAROKAS AND WIND RIVERS WHERE FRONTAL BOUNDARY REMAINS AND WEAK INSTABILITY FORMS OVER THE MOUNTAINS ABOVE THE FRONT. ENOUGH MOISTURE MAY ALSO REMAIN OVER THE BIGHORNS FOR A FEW SHOWERS THURSDAY. TEMPERATURES START TO REBOUND FRIDAY BUT IT WILL STILL ONLY BE IN THE 70S TO MID 80S EAST OF THE DIVIDE WITH MAINLY 80S WEST WITH 60S AND 70S IN THE HIGH COUNTRY. A FEW MORE STORMS MAY FORM OVER THE SERN ABSAROKAS AND WINDS WHERE WEAK INSTABILITY DEVELOPS AGAIN AIDED BY LOW LEVEL NE WINDS UP AGAINST THE HILLS. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY AN UPPER LEVEL RIDGE...CENTERED OVER SOUTHERN NEVADA...EXTENDING INTO THE PACIFIC NORTHWEST AND WESTERN CANADA...WILL BRING NORTHWEST FLOW ALOFT OVER THE COWBOY STATE. THIS WILL KEEP TEMPERATURES RELATIVELY COOL OVER THE WEEKEND...BEFORE THE RIDGE TRANSITIONS EASTWARD BY SUNDAY. AS A RESULT...A SLIGHT WARMING TREND WILL BEGIN AT THE START OF THE WORK WEEK. BOTH THE GFS AND ECMWF DEPICT A PACIFIC SHORTWAVE OVER THE EASTERN PACIFIC...MOVING NORTHEASTWARD OVER THE RIDGE AS IT MAKES ITS WAY ONSHORE IN SOUTHWEST BRITISH COLUMBIA. THE GFS BRINGS ANOTHER SHORTWAVE ONSHORE BY MONDAY AND OVER THE NORTHERN ROCKIES BY TUESDAY. THE INFLUENCE OF THIS SYSTEM WILL BRING A COMBINATION OF PACIFIC AND MONSOONAL MOISTURE INTO WYOMING. THE ECMWF IS LESS ROBUST AND DRIER THAN THE GFS WITH THIS SYSTEM. DECREASED POPS SLIGHTLY FOR WESTERN PORTIONS ON SUNDAY AND INCREASED THEM ON TUESDAY. .AVIATION.../06Z ISSUANCE/ A COLD FRONT WILL PUSH SOUTH FROM MONTANA INTO NORTHERN WYOMING THROUGH 12Z. A GUSTY WIND OF 20 TO 30 KNOTS WILL OCCUR WITH SOME GUSTS OVER 40 KNOTS...INCLUDING KBYG...KCOD...AND KGEY. AFTER 12Z THE FRONT WILL PUSH INTO CENTRAL WYOMING. THEN THE FRONT WILL PUSH WEST OF THE CONTINENTAL DIVIDE DURING THE EVENING HOURS. A GUSTY WIND WILL OCCUR WITH THE FRONTAL PASSAGE AND FOR SEVERAL HOURS AFTER THE FRONTAL PASSAGE IN CENTRAL WY. SEE THE TERMINAL FORECASTS FOR FRONTAL TIMING AND THE RESULTANT WIND SPEEDS. AREAS EAST OF THE CONTINENTAL DIVIDE WILL HAVE MVFR CONDITIONS DUE TO LOW CLOUDS WEDNESDAY INTO WEDNESDAY NIGHT. LOCAL IFR CONDITIONS MAY OCCUR NEAR THE MOUNTAINS WITH PARTIAL MOUNTAIN OBSCURATION EXPECTED. SCATTERED SHOWERS WILL OCCUR EAST OF THE DIVIDE WEDNESDAY WITH THE BEST COVERAGE IN THE BIGHORN MOUNTAINS AND FROM BUFFALO TO CASPER. .FIRE WEATHER... IT WILL REMAIN DRY AND BREEZY AT TIMES THROUGH THIS EVENING WITH LOW RH'S. AN APPROACHING COLD FRONT OVER NORTHERN MONTANA WILL MOVE INTO THE FAR NORTHERN PART OF THE DISTRICT BEFORE SUNRISE AND THEN MOVE QUICKLY INTO THE CENTRAL PART OF THE DISTRICT AROUND OR SHORTLY AFTER SUNRISE. THE COLD FRONT WILL BE ACCOMPANIED BY INCREASING CLOUDS...MUCH COOLER CONDITIONS AND A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS. SHOWERS WILL BE LIKELY IN THE NORTHERN MOUNTAINS WEDNESDAY AFTERNOON AND EVENING WITH SOME LIGHT SNOW ABOVE 10K FEET. THE SOUTHWEST AND FAR WEST WILL REMAIN DRY AND WARM WITH LOW RH'S. HOWEVER... THE COLD FRONT WILL MOVE WESTWARD INTO THE RED DESERT AND UPPER GREEN WEDNESDAY EVENING AND INTO THE OVERNIGHT HOURS BRINGING IN HIGHER RH'S AND EAST TO SOUTHEAST WINDS. THURSDAY WILL REMAIN COOL TO MILD EAST OF THE DIVIDE WITH HIGHS ONLY IN THE 60S TO MID 70S AND HIGHER MINIMUM RH'S. IT WILL STILL REMAIN RATHER MILD IN THE SOUTHWEST WITH LOWER RH'S. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...LAVOIE AVIATION...AR FIRE WEATHER...SKRBAC
Hazardous weather outlook, Aug 14, 8:00 PM MDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 800 PM MDT TUE AUG 14 2012 WYZ001>020-022>030-151100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 800 PM MDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO NORTHERN WYOMING AROUND 300 AM. A NORTH WIND OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE POSSIBLE WITH THE FRONTAL PASSAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...NORTHWEST WIND GUSTS OF 30 TO 45 MPH COULD IMPACT PORTIONS OF BIG HORN AND JOHNSON COUNTIES IN THE MORNING. WEDNESDAY NIGHT...LIGHT SNOW IS POSSIBLE ABOVE 9000 FT IN THE ABSAROKA AND BIGHORN MOUNTAIN RANGES. SNOW ACCUMULATIONS OF A FEW INCHES ARE MOST LIKELY IN THE BIGHORNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 2:27 PM MDT | Red Flag Warning | RIW | Lincoln, Uinta | 30 hr |
Nearby
Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.